It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Miscarriage & Still Birth Message Board


Miscarriage & Still Birth Board Index


As far as preg symptoms go it's impossible to say since early preg symptoms are very similar to premenstrual symptoms. Having started your pills late your cycle could be all over the place. It's hard to say at what point you may have ovulated.

If you indeed ovulated midcycle then the day you were supposed to start your period would have made you around 4 weeks. As babygirl said you wouldn't be feeling any type of movement and any amount of abdominal distention would be caused by bloating (can be due to preg or because your period was going to start).

I honestly believe it's from starting the pills late. It's possible you were pregnant but unlikely. Not taking contraceptive pills regularly can cause a lot of hormonal fluctuation. The patch, shot and IUDs offer more consistancy. Considering these may save you the worry of an unwanted pregnancy or the heartbreak of a miscarriage (it would allow you to plan so that you could be in the best physical condition to support a wanted pregnancy) :) .

I'm sorry you've had to go through this worry. I hope things even out for you hormonally soon!

Love and Prayers, Kelly





All times are GMT -7. The time now is 06:23 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!